# SDR 0600616302

- Difficulty date: February 1, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 70,670 hours, 9,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1978
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN INTERCOSTAL AT BS 1978 RBL 55.  REPAIRED PER EA 63-205730.
